i had started a new birth control once again in the end of march beginning of april after having my son. when i had gotten my period in april around the 17th it lasted for a month. around may 31st i started getting the brown discarge and a week later it was bright bleeding. its not neccesary heavy and there isnt a lot of clots but it hasnt stopped or showed signs in stopping. what can i do to stop it. please help its interferring in my life and it freaks me out not to mention has my boyfriend worried that i have something he can contract from me.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?